# SDR SWIA202053054

- Difficulty date: August 31, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 544
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UNDERFLOOR LONGERON FS 544-WL 73-RBL APROX 40 CORNER BRACKET CRACKED AT TOP CORNER WHERE BRACKET GOES HORIZONTAL, AS MARKED, VISIBLE FROM RT MLG WHEEL WELL.  C-CHECK RO 10/4/2020.  REMOVED AND REPLACED BRACKET AT RT UNDERFLOOR LONGERON FS 544 WL 73 RBL APPROXIMATELY 40, REF REO.  SEE CONTINUE CARD FOR DETAILS ON WORK PERFORMED.  COMPLIED WITH TASK.
